advertisement
Question
Posted by: Wondering | 2011/01/17

Have not had my period for 3 and 1/2 months

I stopped taking the pill mid September 2010 with the intention of starting a family. I have however not had my period since. I was on Menirva for 10 years.
I have now been prescribed Diandron and Duphaston but this all seem extreme just to get my cycle back. Apparently some of the side effects could be facial hair and acne.

Does this seem normal, the symptoms and the prescription?

Thanks

Ps, I am definitely not pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating. It depends what the reason for this is, but the Pill is often used.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/19

It sounds like you are not ovulating. It depends what the reason for this is, but the Pill is often used.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement